# SDR AALA201606199005

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 18,901 hours, 9,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD F/A FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-65-00.
